# SDR YENA2023091301083

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 911 hours, 137 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR10773
- Condition: Failed
- Location: Wx Radar
- Part time: 925 hours, 139 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'WXR CH # 1 INOP ( WEATHER RADAR SYSTEMS ); REMOVED AND REPLACED WXR RADAR TRANSCIEVER #1 REF AMM 34-51-51. OPS CHECK GOOD. THIS ACTION CLEARS. MDDR 522922. MX-4 UPDATED. PLACARD REMOVED.'
